# SDR DXTA2010021803993

- Difficulty date: February 17, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N860QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258698
- Aircraft time: 3,225 hours, 2,286 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

BRAKE PEDAL TRAVEL EXCESSIVE ON BOTH SIDES TO SLOW/STOP ACFT. PEDALS SPONGY AND CAN EASILY BE PUSHED TO THE STOP.  SERVICED BRAKE SYS IAW AMM 32-40-00. SERVICED MASTER CYLINDERS, BLED BRAKE CONTROL VALVE, BLED LT OTBD, LT INBD, RT OTBD, AND RT INBD BRAKES, BOTH NORMAL AND EMERGENCY SYS.  SERVICED HYD SYS IAW AMM 12-29-00.  SERVICED THRUST REVERSER ACCUMULATOR TO 1500 PSI.  R & R LT INBD WHEEL ASSY IAW AMM 32-40-12 TO SAFETY BLEED SCREWS.  TAXIED ACFT BRAKES OPS NORMAL. NO DEFECTS NOTED.
